Generalized Erlang problem for queueing systems with accumulation

Authors

  • Oleg Tikhonenko Pedagogical University, Institute of Mathematics and Computer Science, Częstochowa, Poland

Abstract

A non-classical Erlang queueing model with volume-dependent demands and restricted storage is considered.

Downloads

Published

2003-05-27

How to Cite

Tikhonenko, O. (2003). Generalized Erlang problem for queueing systems with accumulation. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 3, 273–278. Retrieved from https://studmath.uken.krakow.pl/article/view/13500